MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC EASYFUSE STAPLE, MTP, L NITINOL, 4-LEG; STAPLE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC EASYFUSE STAPLE, MTP, L NITINOL, 4-LEG; STAPLE, FIXATION, BONE
Model Number FFS4MTPS
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3: device disposition is unknown.
 
Event or Problem Description
It was reported that there was a revision surgery.The mtp staple was implanted but needed to be repositioned.When taken out and reloaded on to implant cartridge, the cartridge snapped and became unable to use.

Brand Name
EASYFUSE STAPLE, MTP, L NITINOL, 4-LEG
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16800826
Report Number3010667733-2023-00214
Device Sequence Number14183165
Product Code JDR
UDI-Device Identifier00889797103534
UDI-Public00889797103534
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K203832
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFFS4MTPS
Device Catalogue NumberFFS4MTPS
Device Lot Number1719966
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown